Alert archive / California / Small Craft Advisories in 2013

Small Craft Advisory 100, NWS Eureka, CA

December 20, 2013

NWS Eureka, CA issued this small craft advisory at Dec 20, 2013, 2:37 PM PST. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Dec 20, 2013, 2:37 PM PST (22:37 UTC)
Expired
Dec 22, 2013, 9:00 PM PST
In force
54 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

355 
WHUS76 KEKA 202237
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
237 PM PST FRI DEC 20 2013

PZZ475-210645-
/O.CAN.KEKA.GL.W.0035.000000T0000Z-131220T2300Z/
/O.NEW.KEKA.SC.Y.0100.131220T2237Z-131223T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
237 PM PST FRI DEC 20 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST SUNDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS...N 15 TO 25 KT WITH SOME GUSTS OVER 30 KT SATURDAY NIGHT
  AND SUNDAY. 

* SEAS...N 8 TO 11 FT AT 8 TO 9 SECONDS. THIS WILL BE ACCOMPANIED
  BY A LONG PERIOD WAVE OF 4 TO 6 FT AT 19 TO 20 SECONDS ON
  SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-470-202345-
/O.CAN.KEKA.SC.Y.0099.000000T0000Z-131220T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
237 PM PST FRI DEC 20 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


HTTP://WWW.WEATHER.GOV/EUREKA
9 follow-up statements
159 
WHUS76 KEKA 210447
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
847 PM PST FRI DEC 20 2013

PZZ475-211300-
/O.CON.KEKA.SC.Y.0100.000000T0000Z-131223T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
847 PM PST FRI DEC 20 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY. 

* WINDS...N 15 TO 25 KT WITH SOME GUSTS OVER 30 KT SATURDAY 
  NIGHT AND SUNDAY. 

* SEAS...N 8 TO 11 FT AT 8 TO 9 SECONDS. THIS WILL BE 
  ACCOMPANIED BY A LONG PERIOD WAVE OF 4 TO 6 FT AT 19 TO 20 
  SECONDS ON SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
219 
WHUS76 KEKA 211127
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
327 AM PST SAT DEC 21 2013

PZZ470-211930-
/O.EXB.KEKA.SC.Y.0100.131221T1700Z-131222T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
327 AM PST SAT DEC 21 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 AM
SUNDAY...

* WINDS...N 15 TO 20 KT.

* SEAS...NW 9 FT AT 11 SECONDS AND W 3 TO 5 FT AT 20 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ475-211930-
/O.CON.KEKA.SC.Y.0100.000000T0000Z-131223T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
327 AM PST SAT DEC 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM SUNDAY... 

* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT.

* SEAS...NW 9 FT AT 11 SECONDS AND W 3 TO 5 FT AT 20 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
271 
WHUS76 KEKA 211634
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
834 AM PST SAT DEC 21 2013

PZZ475-220045-
/O.CON.KEKA.SC.Y.0100.000000T0000Z-131223T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
834 AM PST SAT DEC 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY. 

* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT.

* SEAS...NW 9 FT AT 11 SECONDS AND W SWELL BUILDING TO 3 TO 5 FT
  AT 20 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-220045-
/O.CON.KEKA.SC.Y.0100.131221T1700Z-131222T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
834 AM PST SAT DEC 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. 

* WINDS...N 15 TO 20 KT.

* SEAS...NW 9 FT AT 11 SECONDS AND W SWELL BUILDING TO 3 TO 5 FT
  AT 20 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
833 
WHUS76 KEKA 212210
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
210 PM PST SAT DEC 21 2013

PZZ475-220615-
/O.CON.KEKA.SC.Y.0100.000000T0000Z-131223T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
210 PM PST SAT DEC 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY. 

* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT.

* SEAS...NW 9 FT AT 9 TO 11 SECONDS AND W SWELL BUILDING TO 6 FT
  AT 20 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-220615-
/O.CON.KEKA.SC.Y.0100.000000T0000Z-131222T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
210 PM PST SAT DEC 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. 

* WINDS...N 15 TO 20 KT.

* SEAS...NW 9 FT AT 10 SECONDS AND W SWELL BUILDING TO 7 FT AT 20
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
625 
WHUS76 KEKA 220457
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
857 PM PST SAT DEC 21 2013

PZZ475-221300-
/O.CON.KEKA.SC.Y.0100.000000T0000Z-131223T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
857 PM PST SAT DEC 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY. 

* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT.

* SEAS...NW 9 FT AT 9 TO 11 SECONDS AND W SWELL BUILDING TO 6 TO 8
  FT AT 18 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-221100-
/O.CON.KEKA.SC.Y.0100.000000T0000Z-131222T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
857 PM PST SAT DEC 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. 

* WINDS...N 15 TO 20 KT.

* SEAS...NW 9 FT AT 10 SECONDS AND W SWELL BUILDING TO 6 TO 8 FT
  AT 18 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
110 
WHUS76 KEKA 221051
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
251 AM PST SUN DEC 22 2013

PZZ470-221200-
/O.CAN.KEKA.SC.Y.0100.000000T0000Z-131222T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
251 AM PST SUN DEC 22 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

PZZ475-221900-
/O.CON.KEKA.SC.Y.0100.000000T0000Z-131223T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
251 AM PST SUN DEC 22 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS
EVENING...

* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. WINDS WILL EASE
  MIDWEEK.

* SEAS...NW 8 TO 10 FT AT 8 SECONDS AND W SWELL BUILDING TO 7 TO 9
  FT AT 16 SECONDS. WESTERLY SWELL WILL PEAK TODAY THEN SLOWLY
  SUBSIDE THROUGH MIDWEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
173 
WHUS76 KEKA 221638
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
838 AM PST SUN DEC 22 2013

PZZ475-230045-
/O.CON.KEKA.SC.Y.0100.000000T0000Z-131223T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
838 AM PST SUN DEC 22 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. WINDS WILL EASE 
  LATER TODAY. 

* SEAS...NW 8 TO 10 FT AT 8 SECONDS AND W SWELL BUILDING TO 7 TO 
  9 FT AT 16 SECONDS. WESTERLY SWELL WILL PEAK TODAY THEN SLOWLY 
  SUBSIDE THROUGH MIDWEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
685 
WHUS76 KEKA 222214
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
214 PM PST SUN DEC 22 2013

PZZ475-230500-
/O.CON.KEKA.SC.Y.0100.000000T0000Z-131223T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
214 PM PST SUN DEC 22 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. WINDS WILL EASE THIS
  EVENING.

* SEAS...NW 8 TO 10 FT AT 8 SECONDS AND W SWELL BUILDING TO 7 TO 9
  FT AT 14 TO 16 SECONDS. WESTERLY SWELL WILL PEAK TODAY THEN
  SLOWLY SUBSIDE THROUGH MIDWEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
637 
WHUS76 KEKA 230446
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
846 PM PST SUN DEC 22 2013

PZZ475-230600-
/O.EXP.KEKA.SC.Y.0100.000000T0000Z-131223T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
846 PM PST SUN DEC 22 2013

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING. 

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 20, 2:32 PM PST, 5 minutes earlier.

Area forecast discussion, Dec 20, 2:32 PM PST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
232 PM PST FRI DEC 20 2013

.SYNOPSIS...A WEAK FRONT WILL BRING THE THREAT OF LIGHT RAIN TO
PARTS OF NORTHWEST CALIFORNIA FROM THIS EVENING INTO EARLY SATURDAY
MORNING. A RIDGE OF HIGH PRESSURE IS EXPECTED TO BUILD OVER THE WEST
COAST LATE THIS WEEKEND AND WILL REMAIN IN PLACE THROUGH NEXT WEEK.
THIS SHOULD BRING DRY CONDITIONS WITH NEAR SEASONAL TEMPERATURES.

&&

.DISCUSSION...AFTERNOON SATELLITE IMAGERY SHOWS SOME HIGH CLOUDS
MOVING SOUTH LONG THE OREGON COAST AND TOWARD THE REDWOOD COAST.
THESE CLOUDS ARE REFLECTING A PORTION OF A WEAK WARM FRONT WHICH
WILL CROSS INTO OUR AREA LATE TONIGHT INTO SATURDAY MORNING. THIS
FRONT IS WEAK AND DOES NOT HAVE MUCH MOISTURE TO WORK WITH. EXPECT
VERY LIGHT RAIN SHOWERS OR SPRINKLES TO OVERSPREAD DEL NORTE COUNTY
LATE THIS AFTERNOON, SLOWLY MOVING TO THE SOUTH THIS EVENING AND
OVERNIGHT. THE GREATEST THREAT OF SHOWERS WILL BE TONIGHT. THOUGH,
RAINFALL AMOUNTS WILL BE MINIMAL, MAYBE 0.1 INCHES ACROSS DEL NORTE
COUNTY QUICKLY DROPPING OFF TO LITTLE (IF ANYTHING) ACROSS HUMBOLDT
AND TRINITY COUNTIES. RAIN CHANCES WILL DIMINISH EARLY SATURDAY
MORNING AS A RIDGE BEGINS TO BUILD OVER THE WEST COAST. THIS RIDGE
IS EXPECTED TO REMAIN IN PLACE THROUGH NEXT WEEK. WITH FAIRLY STRONG
HIGH PRESSURE EXPECTED TO INFLUENCE THE REGION OVER THE NEXT WEEK OR
SO PLEASANT WINTER WEATHER IS EXPECTED. HOWEVER WITH VERY LITTLE TO
NO RAINFALL IS ANTICIPATED OVER THE 7-10 DAYS...THE ABNORMALLY DRY
WINTER CONTINUES.

&&

.AVIATION...VFR CONDITIONS MAY LAST FOR ANOTHER 6 HOURS AT KCEC BUT
AFTER THAT POINT INCREASING ONSHORE FLOW WITH A WARM FRONT PASSING
BY WILL RESULT IN LOWERING CIGS AND DRIZZLE. CONFIDENCE IS HIGH IN
CIGS BELOW 2000 FT AND EXPECT IFR CONDITIONS BY MORNING AT KCEC AND
KACV. MODEL GUIDANCE SEEMS MAYBE TOO OPTIMISTIC AND WOULD NOT RULE
OUT A PERIOD OF LOW IFR CIGS OVERNIGHT. VSBYS MAY DROP TO NEAR 1SM
BY MORNING AS WELL. CONDITIONS SHOULD GRADUALLY IMPROVE LATE MORNING
SATURDAY. FURTHER INLAND LOW VFR AND LOCALLY MVFR CIGS AND VSBYS
WILL BE POSSIBLE BUT VFR CONDITIONS SHOULD PERSIST OVER MENDOCINO
COUNTY AND EASTERN TRINITY COUNTY. WINDS WILL BE RELATIVELY LIGHT.

&&

.MARINE...LOCALLY WIND-DRIVEN SEAS WILL CONTINUE TO SUBSIDE THROUGH
SATURDAY AS WINDS RELAX. CONDITIONS HAVE IMPROVED ENOUGH SO THERE IS
NO NEED FOR SMALL CRAFTS OR GALE WARNINGS FOR ALL BUT THE SOUTHERN
OUTER WATERS. NORTHERLY WINDS WILL STAY ELEVATED THERE...AND
ACTUALLY INCREASE LATER SATURDAY INTO SUNDAY. MEANWHILE A LONG
PERIOD SWELL GENERATED FROM A PACIFIC STORM WILL ARRIVE OVERNIGHT AT
1 TO 2 FT AT 22 SECONDS. THIS SWELL WILL CONTINUE TO BUILD TO 4 TO 7
FEET OVER THE WEEKEND WHILE THE PERIOD GRADUALLY DECREASES. IN
CONJUNCTION WITH LOCALLY GENERATED WAVES, OVERALL SEA STATE WILL
REACH 10 TO 12 FT BEFORE SUBSIDING ON MONDAY. A SECOND PACIFIC STORM
PROPAGATING TOWARDS ALASKA WILL GENERATE ANOTHER LONG PERIOD SWELL
ANTICIPATED TO ARRIVE CHRISTMAS DAY. IT LOOKS LIKE FOR BOTH SWELL
TRAINS, THERE WILL BE TOO MUCH SHORT PERIOD ENERGY TO RESULT IN A
HIGH RISK SNEAKER WAVE EVENT, HOWEVER, SET BEHAVIOR AND SHOALING
HAZARDS WILL STILL EXIST. WILL COVER THIS THREAT WITH MARINE WEATHER
STATEMENTS. AAD

&&

.EKA WATCHES/WARNINGS/ADVISORIES...

CA...NONE.

NORTHWEST CALIFORNIA COASTAL WATERS...

SCA FOR PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Dec 20, 3:52 AM PST, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
352 AM PST FRI DEC 20 2013

CAZ001>004-076-211430-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
352 AM PST FRI DEC 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.